MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intraocular Pressure Increased (1937); Vitrectomy (2643); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If explanted; give date: n/a (not applicable).To date, the lens remains implanted.(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.Device evaluation: the product testing could not be performed as the product remains implanted.The reported complaint could not be verified.Manufacturing record review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specifications.A search revealed that no additional investigation request for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that patient's vision was targeted at plano, but patient was at -2.00 instead after implantation of 25.5 diopter intraocular lens (iol) model, zcb00.Reportedly, there was nothing in patient's chart or postoperative would explain this result.Through follow up, the doctor reportedly responded that patient had aqueous direction, but she improved on atropine.The patient's examination results: preoperative vision: +1.50 -1.50x90 20/25.Postoperative vision: -1.00 sph (on atropine) 20/20 without -2.25 sph 20/20.Reportedly, the patient had narrow angles with pas (peripheral anterior synechiae) s/p li (laser iridotomy) with no improvement preoperative and iop (intraocular pressure) was high.Umb (ultrasound biomicroscopy) showed narrow angles and no plateau iris.Lens extraction was performed to open angles more.It was confirmed that the cataract surgery was performed on (b)(6) 2019 and the original iol remains implanted.It was noted that for retina problem the doctor is going to do ppv (pars plana vitrectomy) and then will monitor the patient's refractive outcome when she's off atropine.Currently, she is still about -1 on atropine.No additional information provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8458592
Report Number2648035-2019-00386
Device Sequence Number10870180
Product Code HQL
UDI-Device Identifier05050474531826
UDI-Public(01)05050474531826(17)220501
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2022
Device Model NumberZCB00
Device Catalogue NumberZCB0000255
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 02/28/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date03/27/2019
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005